# SDR QMLA2019070919057

- Difficulty date: July 9, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N145DU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9421
- Aircraft time: 3,806 hours, 9,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE COMPLETION OF AAIP A ZONE 0301 AIRFRAME INSPECTION NOTICED A CRACK ON THE AVIONICS BAY CEILING. REFERENCED MSR AND NOTIFIED TECH REP AND WAS NOTIFIED CRACK COULD BE REPAIRED UNDER SERVICE BULLETIN SB-BK117C2-53-013. THIS AIRCRAFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION AWAITING THE INCLUSION OF THIS SERVICE BULLETIN/CRACK REPAIR.
